# SDR SWIA201438762

- Difficulty date: July 7, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N507CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7796
- Aircraft time: 28,267 hours, 23,916 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Failed
- Location: Nlg Uplock
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LOWERING THE LANDING GEAR, RECEIVED A "GEAR DISAGREE" WARNING MESSAGE. NOSE WHEEL DID NOT SHOW DOWN AND LOCKED. RAN QRH AND ALL GEAR CAME DOWN AND LOCKED AFTER CYCLING THE GEAR HANDLE. R & R NLG UPLOCK PIN AND BRACKET ASSY IAW AMM. PERFORMED GEAR SWINGS.  OPS CHECKED GOOD.
